| Catalog Number |
0502503030 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that piece of the scope is broken off.They referenced the device as broken and only a very small portion of the distal tip was chipped and detached into the trocar.They believe that the scope may have been dropped during transport.This issue was identified at entry.The detached piece was successfully retrieved, and a replacement scope was used to complete the procedure.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.